# SDR SWAA2013091120067

- Difficulty date: August 20, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 41,616 hours, 24,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM CORRODED AT STATION 986, BETWEEN RBL 35 TO RBL 43.  R&R T-CHORD IAW EA.
